Stools - pale or clay colored is reported only by a few people who take Mirtazapine. We study 20,189 people who have side effects while taking Mirtazapine from FDA and social media. Among them, 1 have Stools - pale or clay colored. Find out below who they are, when they have Stools - pale or clay colored and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Mirtazapine has active ingredients of mirtazapine. It is often used in depression. (latest outcomes from Mirtazapine 21,047 users)
Stools - pale or clay colored (latest reports from 56 Stools - pale or clay colored patients).
On Aug, 30, 2016
20,189 people reported to have side effects when taking Mirtazapine.
Among them, 1 person (0.0%) has Stools - Pale Or Clay Colored
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Just got put on mirtazpine 6 days ago switch from lamictal well first 5 nights didn't sleep much just like always but last night I fell asleep n next thing I know I wake up n the kitchen with plates forks spoons n food all over the kitchen counter but don't remember anything more than that don't ...
Hi everyone! I'm 58 years of age and have been on Mirtazapine since August of last year for insomnia and post menopausal anxiety. My insomnia has disappeared but, from the start, I find it has affected my character. I have noticed I flare up and lose my temper very easily. This would very ...
Hi, i started taking Miritzapine and within 48 hours i was having blocked ears. I thought it was my sinusis or in need of syringing but it has been proven not to be. Has anyone else had this affect ??
I have had terrible pain in literally all my joints ever since taking mirtazapine..this problem is scaring me as it is as bad as ever despite ceasing the mirtazapine a week ago...I'm am so scared I will be stuck with this now as it shows no sign whatsoever of subsiding.
Gradually increased pristiq from 50mg to 150mg over 6months and had an improvement of depression under regular circumstances, although if a stressful event were to occur I would skip back into depression instantly. Started mirtazopine 30mg and continued pristiq 150mg. I was extremely drowsy for ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.